# SDR QXEA2016050400296

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 22,881 hours, 24,229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: ART200012242
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 4,193 hours, 4,430 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE.  RADAR TEST FUNCTIONS, BUT WILL NOT PAINT ANY WEATHER. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  REMOVED WEATHER RADAR TRANCEIVER IAW AMM TASK 34-41-01-000-801.  REPLACED AND INSTALLED TRANCEIVER IAW AMM TASK 34-41-01-400-801. OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
